MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 5.5MM PRE-CONTOURED ROD, 450MM

GLOBUS MEDICAL, INC. REVERE; 5.5MM PRE-CONTOURED ROD, 450MM
Model Number 124.400
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device shows a break in the rod which created a smooth, flat plane indicative of a fatigue fracture failure.This implant was subject to high forces distally due to the long lever arm.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was done for a post-operative rod breakage.

Brand Name
REVERE
Common Device Name
5.5MM PRE-CONTOURED ROD, 450MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11658738
Report Number3004142400-2021-00068
Device Sequence Number16898718
Product Code MNH
UDI-Device Identifier00889095038279
UDI-Public00889095038279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.400
Device Lot NumberBGX168BD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;